# SDR AALA20150108002

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 41,777 hours, 17,170 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB THE SPEED TRIM FAIL LIGHT ILLUMINATED.  NO ELEC NOSE UP TRIM, NOSE DOWN TRIM OPERATIONAL.  ENGAGED AUTOPILOT & THE STAB OUT OF TRIM LIGHT ILLUMINATED.  R & R STABILIZER TRIM CONTROL RELAY IAW AMM 27-41-00.  ACCOMPLISHED LAND VERIFY.  SYS CHECKED GOOD.
